# SDR USAASB97016

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 2930 · Hydraulic Indicating System
- Part: P5-8 Hyd Panel
- Part number: 693731768
- Condition: Failed
- Location: Flt Compt
- Stage of operation: CL
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

CLT - FL 1144 - THE 'A' HYDRAULIC SYSTEM, NR 2 ELECTRIC HYDRAULIC PUMP OVERHEAT LIGHT ILLUMINATED DURING TAKEOFF FOLLOWED BY A VERY STRONG ELECTRICAL SMELL IN COCKPIT.  NO ODOR WAS EVIDENT IN THE CABIN AND NO CIRCUIT BREAKERS WERE POPPED. FLIGHT RETURNED TO FIELD AT CLT.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE P5-8 HYDRAULIC POWER MODULE PANEL.  OPERATIONAL CHECK NORMAL.  (M)
